What are the side effects of taking Nexium everyday?
Common Nexium side effects include headache and nausea. Serious side effects of Nexium include kidney damage and bone fractures….Serious Side Effects of Nexium
- Blisters or peeling skin.
- Blood in the urine.
- Bloody or watery stool.
- Difficulty breathing or swallowing.
- Elevated liver enzymes.
- Excessive tiredness.
What does Nexium do to your stomach?
It works by decreasing the amount of acid your stomach makes. It relieves symptoms such as heartburn, difficulty swallowing, and persistent cough. This medication helps heal acid damage to the stomach and esophagus, helps prevent ulcers, and may help prevent cancer of the esophagus.
What are the side effects of Nexium 40 mg tablets?
The most common side effects of Nexium include:
- mild diarrhea,
- stomach pain,
- constipation, and.
- dry mouth.
Does Nexium cause anxiety or depression?
There were no sites linking Nexium to the onset of anxiety or depression. Then finally I found a site that had full pharmacological info on Nexium and right at the end of a long list of rare possible side effects was a note that said it could worsen anxiety or worsen depression. Gastroesophageal Reflux Disease (GERD) – Antibiotics. Antibiotics, including erythromycin, can help your stomach empty faster.
Is Nexium bad for You?
While most people tolerate Nexium well, it can cause serious side effects in some people. These include bone fractures, autoimmune issues and kidney problems. Most of these side effects are rare. Make sure to talk to your doctor right away if you experience any of the following side effects.
Does Nexium cause increased appetite?
Nexium as such does not increase appetite. Ofcourse your increased appetite might be related to your ulcer, which happens sometimes. Either way, you need Drugs that Cause Increased Appetite – eMedExpert.com Medications they may cause increased appetite, excessive hunger, and overeating. Does Nexium Cause Weight Gain?
Does Nexium affect blood pressure?
Turns out it was Nexium causing the palpitations and high blood pressure. I stopped taking it and my palpitations have reduced considerably and my blood pressure is now low. Nexium = poison! I have tried giving up different foods, acidic foods and beverages and nothing seems to help.